MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 25CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 25CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0478-02
Medical Device Problem Codes Inappropriate Waveform (2536); Gas/Air Leak (2946); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during intra-aortic balloon (iab) therapy, a "gas loss" alarm had been happening for over an hour.The customer could resume pumping but within 1-2 minutes the alarm would happen again.The insertion was reported to be axillary, which is not the method described in the device instructions for use.They had ordered a chest film for placement location.There was no blood or visible kink in the helium tubing.The getinge representative offered troubleshooting suggestions as if the iab were placed via femoral artery.They were unsuccessful in resolving the alarm.The iab status bar did not fill fully, and the iab pressure waveform looked rounded, indicating a likely kink in the catheter.The icu nurse practitioner was contacted and spoke with the physician about further steps.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
The device was not returned and could not be evaluated.It was discarded by the user.We are unable to confirm the reported event.If new information becomes available, a supplemental report will be submitted.Complaint record id # (b)(4).
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.Reference complaint #(b)(4).
 
Additional Manufacturer Narrative
Providing updated device identification information in alignment with gudid.Complaint record id # (b)(4).

Brand Name
LINEAR 7.5FR. 25CC IAB (WITH APA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
jingal amin
15 law drive
fairfield, NJ 07004
MDR Report Key20022160
Report Number2248146-2024-00502
Device Sequence Number17975825
Product Code DSP
UDI-Device Identifier10607567106533
UDI-Public(01)10607567106533(10)3000331566(17)260811(11)230811
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2026
Device Model Number0684-00-0478-02
Device Catalogue Number0684-00-0478-02
Device Lot Number3000331566
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer09/13/2024
11/19/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date09/13/2024
11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight59 KG